Miss Farah

WHAT THE…!!

Posted on: March 16, 2010


    My sister got a medicine for her daughter because she had allergies and while she was reading about it she showed me one of the symptoms written on the paper  ” feeling depressed, including thinking about suicide”.  Ok feeling depressed we understand but thinking of suicide????….

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

You Are Visitor number

  • 53,285

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 3 other followers

Share this blog

Bookmark and Share
Advertisements
%d bloggers like this: